I took Monistat 1 day on Sunday night and it is Tuesday night and the itching has some what went away but the pain when I urinate is still there and I do feel pain when I put on the cream that came with it. Should I be worried? And when should this all stop?
Most women who use Monistat-1 do not experience complete relief of symptoms within 1 day. Most women experience some relief within 1 day and complete relief within 7 days. If your symptoms do not improve within 3 days, if they last more than 7 days, or if they become worse, stop using Monistat-1 and contact your health care provider at once. You may have a more serious illness.
Do not use Monistat-1 for itching caused by other conditions. Good luck
My doctor said that taking monistat 1 is only more expensive but works the same as Monistat 3. It usually takes 3-7 days for it to clear up unfortunately. Those itch creams never help me.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 May 2018 • 1 answer
Vaginal Yeast Infection - I'm on my second day of Monistat 7, I was prescribed antibiotics for a UTI
Updated 17 Nov 2017 • 2 answers
Updated 23 Jun 2017 • 2 answers
Updated 23 Oct 2018 • 1 answer
Updated 11 Feb 2019 • 1 answer